# SDR AALA202206130850

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Deteriorated
- Location: Zone 200 - Fuse
- Component: Slide
- Component part number: D31865111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVER WING SLIDE ENCLOSURE DETERIORATED. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C19053012.
